# SDR UIEA2018081901742

- Difficulty date: August 19, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,235 hours, 18,035 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Battery Charger
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BAT CHARGER STATUS MESSAGE DISPLAYED. C/W FIM 24-31 FAULT TREE 803 MESSAGE CLEARED. FOUND BATTERY CHARGER CONNECTOR LOOSE, SECURED CONNECTOR.
